# SDR HEEA967475

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 0174078010
- Condition: Leaking
- Location: Start Drain
- Part time: 1,684 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE LEAKING FUEL.
